# SDR UALA2010062102182

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 78,822 hours, 8,954 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING FIXED T/E PANEL HAS WATER INGRESS AND DELAMINATED IN 2 LOCATIONS. WATER INGESTING FOUND ON LT UPPER WING TE PANEL AT TWO LOCATIONS DIRECTLY BELOW PREVIOUS REPAIR. ONE AREA IS APPROX 10 X 6" AND THE OTHER IS ABOUT 3" DIAMETER, MARKED AREA ON LOWER SURFACE. TAP TEST ALSO FOUND DISBONDING AT PREVIOUS REPAIR ON UPPER WING SURFACE.  PANEL REPAIRED REF UA-EVA-73860.
